Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
STOCHASTIC OPTIMIZATION PROBLEMS UNDER INCOMPLETE INFORMATION ON DISTRIBUTION-FUNCTIONS
Autore:
DIMITROV B; GREEN D;
Indirizzi:
GMI ENGN & MANAGEMENT INST FLINT MI 48504
Titolo Testata:
Control and Cybernetics
fascicolo: 1, volume: 26, anno: 1997,
pagine: 93 - 110
SICI:
0324-8569(1997)26:1<93:SOPUII>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Keywords:
INVENTORY MODELS; MOMENT RESTRICTIONS; OPTIMAL CONTROL; QUEUING; RELIABILITY; TECHNICAL MAINTENANCE; UNRELIABLE SERVICE; WARRANTY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
25
Recensione:
Indirizzi per estratti:
Citazione:
B. Dimitrov e D. Green, "STOCHASTIC OPTIMIZATION PROBLEMS UNDER INCOMPLETE INFORMATION ON DISTRIBUTION-FUNCTIONS", Control and Cybernetics, 26(1), 1997, pp. 93-110

Abstract

In this study we discuss a class of stochastic optimization problems for the cases where parameter of optimization is a probability distribution. The knowledge about this distribution is reduced to fixed values of some of its moments, or quantiles. Examples fr om reliability maintenance, inventory, and queueing theory illustrate the specific nature of the problems that goes beyond the known frames of the general theory. The article is in the form of a survey of papers relevant to the stated scope, related mainly to some authors and less known results. relationships with general theory, and discission on prospective other considerations are also given.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/07/20 alle ore 22:22:03